# SDR SWAA2014051628087

- Difficulty date: May 11, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 50,455 hours, 29,282 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: D792
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VLV CB TRIPPED DURING CRUISE.  CLEANED CONNECTOR IAW MM.
